# SDR 2025FA0000187

- Difficulty date: February 17, 2025
- Submitted: March 13, 2025
- Operation: General aviation
- Aircraft: N941L
- Make and model: Diamon DA 40 NG
- Aircraft serial: 40NC060028
- Aircraft time: 5,051 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bearing Shaft
- Condition: Broken
- Location: Zone 700
- Part time: 5,051 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR COLLAPSED WHEN STARTING TO TAXI AFTER RUNUP.
